An analogue of a theorem of Keldysh for the multipoint de la Vallée-Poussin problem
Doklady Akademii Nauk, Tome 326 (1992) no. 4, pp. 589-591
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_326_4_a1,
author = {M. G. Zavgorodnii and O. Yu. Litmanovich},
title = {An analogue of a theorem of {Keldysh} for the multipoint de la {Vall\'ee-Poussin} problem},
journal = {Doklady Akademii Nauk},
pages = {589--591},
year = {1992},
volume = {326},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_326_4_a1/}
}
TY - JOUR AU - M. G. Zavgorodnii AU - O. Yu. Litmanovich TI - An analogue of a theorem of Keldysh for the multipoint de la Vallée-Poussin problem JO - Doklady Akademii Nauk PY - 1992 SP - 589 EP - 591 VL - 326 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1992_326_4_a1/ LA - ru ID - DAN_1992_326_4_a1 ER -
M. G. Zavgorodnii; O. Yu. Litmanovich. An analogue of a theorem of Keldysh for the multipoint de la Vallée-Poussin problem. Doklady Akademii Nauk, Tome 326 (1992) no. 4, pp. 589-591. http://geodesic.mathdoc.fr/item/DAN_1992_326_4_a1/